MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. DURAMATRIX ONLAY PLUS; COLLAGEN DURAL REGENERATION MATRIX

COLLAGEN MATRIX, INC. DURAMATRIX ONLAY PLUS; COLLAGEN DURAL REGENERATION MATRIX
Catalog Number DMOP45
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Hemorrhage, Subdural (1894)
Date of Event 12/02/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Delayed hemorrhage and adhesion formation are known adverse risks with the use of duramatrix onlay plus product as identified in the instructions for use.Product testing was performed on the product from the same lot, all results met acceptance criteria.
 
Event or Problem Description
During follow-up cranioplasty procedure the clinician observed that the duramatrix onlay plus membrane was adhering to the brain and was also causing subdural hematoma because the barrier didn't allow fluid to pass through.

Brand Name
DURAMATRIX ONLAY PLUS
Common Device Name
COLLAGEN DURAL REGENERATION MATRIX
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
MDR Report Key6234535
Report Number2249852-2017-00002
Device Sequence Number13664010
Product Code GXQ
UDI-Device Identifier00813954021300
UDI-Public00813954021300
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K150825
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date04/30/2017
Device Catalogue NumberDMOP45
Device Lot Number1604142023
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2016
Initial Report FDA Received Date01/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age46 YR